Central nervous system toxicity with fludarabine

D. E. Merkel, N. L. Griffin, K. Kagan-Hallet, D. D. Von Hoff

Research output: Contribution to journalArticlepeer-review

36 Scopus citations

Abstract

A serious delayed neurotoxicity marked by encephalopathy and cortical blindness has occurred in patients treated with fludarabine. This toxicity had only been reported in patients receiving high doses (ie, aplasia-inducing). We describe a similar subacute neurological deterioration occurring in two patients, including one who received only low doses of this agent. Neurologic vulnerability to low doses of fludarabine may be multifactorial and at present cannot be predicted. Continued caution in the use of this new antineoplastic agent is appropriate.

Original languageEnglish (US)
Pages (from-to)1449-1450
Number of pages2
JournalCancer Treatment Reports
Volume70
Issue number12
StatePublished - 1986

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint

Dive into the research topics of 'Central nervous system toxicity with fludarabine'. Together they form a unique fingerprint.

Cite this